# SDR AALA201910249014

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 31,025 hours, 12,421 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG14286
- Condition: Displaced
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ARRIVAL INTO HAV, THE AIRCRAFT DOOR WAS OPENED WITHOUT BEING DISARMED PRIOR TO OPENING. IN RESULT, THE SLIDE FELL OUT WITHOUT DEPLOYMENT. MAINTENANCE REPLACED L-1 DOOR SLIDE IAW AMM 25-66-01, AND JOB CARD 25-94-10.
